Is E OK for my disabled brother?
My friends and I dont take "E" very often (only raves and big
parties). The problem is my brother, he has one lung and is very slow (mind)
he doesn't take a lot one or two at the most but when he does he totally
freaks us out. He start's spazzing out a lot his body get sort of twitching.
He has a great time but is this normal?
reply from a doctor
The only thing I can think of is that slow (mind) refers to someone bordering on spasticity because of (usually) some degree of anoxic brain damage either at birth, or as a result of, or associated with, whatever it was that means that he has only one lung.
What happens then is that resetting gamma efferent nerves (the ones that feedback to the spine and "set" muscle tone) on a background of usually inapparent spasticity causes myoclonic jerking - something we all get sometimes as we fall asleep and wake up with a start. I suspect there may some MDEA in what they are taking, if not speed as well, as I've noticed the odd myoclonic jerk on both those.
It doesn't sound like brain irritability and epileptiform stuff - but
I cannot really say without a lot more information.